KOPS - The Institutional Repository of the University of Konstanz

Elliptic boundary value problems with large parameter for mixed order systems

Elliptic boundary value problems with large parameter for mixed order systems

Cite This

Files in this item

Checksum: MD5:eba0d063ff261532e7bdda3f0fdab015

DENK, Robert, Leonid R. VOLEVIČ, 2002. Elliptic boundary value problems with large parameter for mixed order systems. In: Translations Series 2 / American Mathematical Society. 206, pp. 29-64

@article{Denk2002Ellip-662, title={Elliptic boundary value problems with large parameter for mixed order systems}, year={2002}, volume={206}, journal={Translations Series 2 / American Mathematical Society}, pages={29--64}, author={Denk, Robert and Volevič, Leonid R.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/662"> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/662/1/rd26.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/662/1/rd26.pdf"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/662"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Denk, Robert</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:25Z</dcterms:available> <dc:format>application/pdf</dc:format> <dc:contributor>Volevič, Leonid R.</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:25Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/> <dcterms:abstract xml:lang="eng">In this paper boundary value problems are studied for systems with large parameter, elliptic in the sense of Douglis-Nirenberg. We restrict ourselves on model problems acting in the half-space. It is possible to define parameter-ellipticity for such problems, in particular we formulate Shapiro-Lopatinskii type conditions on the boundary operators. It can be shown that parameter-elliptic boundary value problems are uniquely solvable and that their solutions satisfy uniform a priori estimates in parameter-dependent norms. We essentially use ideas from Newton's polygon method and of Vishik-Lyusternik boundary layer theory.</dcterms:abstract> <dcterms:issued>2002</dcterms:issued> <dc:creator>Volevič, Leonid R.</dc:creator> <dc:creator>Denk, Robert</dc:creator> <dcterms:title>Elliptic boundary value problems with large parameter for mixed order systems</dcterms:title> <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights> <dcterms:bibliographicCitation>First publ. in: Translations Series 2 / American Mathematical Society 206 (2002), pp. 29-64</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

rd26.pdf 202

This item appears in the following Collection(s)

Attribution-NonCommercial-NoDerivs 2.0 Generic Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 2.0 Generic

Search KOPS


Browse

My Account